# SDR DALA2019031301707

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982213) DURING INSPECTION FOUND CRACKED WEB BTW BS 328 TO BS 344 AT LBL 45.5 AT FWD GALLEY AREA. REPLACED WEB AND FASTENERS LOC. BS 328 TO BS 344 AT LBL 45.5 AT FWD GALLEY AREA AS PER SRM 51-10-02 AND DRAWING #141A5400 REV.0.
